My husband was diagnosed with PD 1 year ago. He started medication this april. On the first day of medication a tremor started on one side and it is getting worse and worse. First med was requip agonist and now he gars madopar 200. Now the doctor prescribed a new agonist which is better for tremor. Have anyone experienced similar? Thank you
We just wanted to pop in and say hello, and welcome you to our lovely forum community. You’re sure to hear from our members soon with regard to their experiences with tremor and how the medicines affect them. We found some info on our site that you might like to have a look at, as well. And as an additional reminder, you can call our team of friendly, highly skilled advisers with medication questions, or in fact any questions related to Parkinson’s (for both those with Parkinson’s and their families and carers). They can be reached at 0808 800 0303.
Please accept our best wishes and warmest welcome,
might be worth having a look at this eye guide mc
Madapor did not work at all for me and in fact made everything worse. I am now taking Pregabalin, but don’t think thats doing much either. Sometimes our poor doctors need to do trial and error. It seems to be up to the patient to lead the way. Also through the support of this forum you can find out so much more. Good luck xx
Hello Ascapo2, my husband is taking 8mgs of Ropinerole XL once a day in the morning. May I ask what the other dopamine agonist was that your husband was recommended by his Dr as being better for tremor. My husband has tremor predominant PD. Thank you. Jean
i have a similar problem to the one that your husband is experiencing
I have been on REQUIP XL for over 4 years without problem gradually Increasing from 8MG TO 16MG over a five year period. however last time the pharmacy prescribed a me-too drug called IPINNIA XL and i find that i have suddenly started shaking where i didn’t have a problem previously. has anyone got experience of this problem when being given an alternative drug? thanks
Hello, I’ve posted this before, but the problem of worsening tremor after my husband’s 5pm dose of Sinemet is still evident. It is really starting to get us both down as this is when we have our main meal together. It’s so bad that his legs are literally bouncing up and down and he can’t control his knife and fork. I’ve tried leaving the meal longer after the meds and then less, but nothing seems to help. The last couple of nights have been really bad. I end up leaving the table as thought it may be exacerbated by him feeling embarrassed about it. The one thing I haven’t tried is eating the meal before he takes this last dose of Sinemet, but that means changing the times of his other two doses. Currently he takes his meds at 7am, 12noon and 5pm. He takes 2 Sinemet with 8mgs Ropinerole at 7am then just 2 Sinemet at 12 and final dose at 5pm. He manages ok with meals at other times of the day but maybe that’s because he’s more likely to have something like a sandwich. However we have been out for lunch and he’s had meals that require knife and fork and he has been fine. He is even confident enough to order a bowl of soup and his hand is steady. I’m at a total loss as what to do next. It is spoiling our evening meals together. We’re going to a wedding in a few weeks and I’m dreading it and actually thinking of not going now as it’s stressing me out. Any advice would be most appreciated. Hate this disease with a vengeance and my heart goes out to all who suffer with it… Sorry if I sound so negative. Just a bad day.
I would definitely play around with timings. Perhaps, your husband needs to eat more at lunch time, rather than have your evening meal before tea-time sinemet. It sounds like dyskinesia rather than ‘normal’ PD symptoms that is causing the distress. Tweaking what one eats and timings helps me.